# SDR AALA202403304389

- Difficulty date: March 29, 2024
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 66,701 hours, 35,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Part serial: 1387
- Condition: Leaking
- Location: L4 Door
- Part time: 64,543 hours, 37,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE FOUND AT ZERO PSI. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
